# SDR SWAA2025082792731

- Difficulty date: July 18, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 21L AT FWD CARGO COMPARTMENT.   REPLACED GUSSET AND FASTENERS IAW  SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 256 REV B.
